I recently had bleeding upon going to the restroom went
Patient :I recently had bleeding upon going to the restroom went to a doctor they said maybe a bleeding ulcer they gave me pantoprazole but I had horrible gas and made my anus feel wet but now my anus really hurts and hard to move around is this normal so I stopped taking it
Welcome to Ask The Doctor. We are here to help you.
Blood in stools can be from:
1.Upper Gastro Intestine (UGI) - can occur in bleeding ulcers.
2.Lower Gastro intestine (LGI)- can occur in Hemorrhoids / Piles, Inflammatory bowel disease, Acute Dysentery.
The dark altered blood is from Upper GI bleed and fresh blood is mostly from Lower GI Tract.
In such scenario, i would advise you to see your doctor, who will perform a Proctoscopy in his office. If any evidence of piles is found you would be treated accordingly. If he feels suspicious for Inflammatory bowel disease, he will post you for Colonoscopy.
Also, important here is that if you are having cramps, this might be some infection or dysentery which responds to antibiotics like Norfloxacin and Tinidazole.
In case you are suffering from chronic constipation you would require Laxatives to prevent piles.
See your doctor and share my opinion with him/her.
I hope it helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.